# SDR REXA2016010500051

- Difficulty date: January 5, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 23,858 hours, 21,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CORROSION REMOVAL A CRACK WAS NOTED WHILE PERFORMING NDT ON THE AFT CARGO LOWER DOOR SILL AT FS 589.  REPAIRED CRACK ON AFT CARGO LOWER DOOR SILL AT FS .589 IAW EO 601R-53-61-433.
